# SDR YENA2020050470322

- Difficulty date: April 27, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 39,449 hours, 25,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AEROMAN REPORTED TWO CRACKS FOUND ON THE LH LONGITUDINAL BEAM (P/N 190-22014-001) AT FR49 LEVEL IN THE CENTER FUSELAGE II. SEE REF /1/ EA FOR DETAILS. THE DAMAGES WERE FOUND TO BE OUTSIDE OF THE SCOPE OF SRM. AEROMAN PROPOSED TO PERFORM THE REPAIR CUT OUT REPAIR PER PREVIOUSLY APPROVED REF /3/ ETD. EMBRAER PROVIDED REF /2/ ETD WITH REPAIR INSTRUCTIONS CONSIST OF TRIMMING OUT THE CRACKED BEAM SECTION, FABRICATE AND INSTALL A REPAIR ANGLE AND FILLER AND RESTORE SURFACE PROTECTION PER SRM. THIS EC E20-288-01 ACCOMPLISHES PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /2/ ETD WITHOUT DEVIATION; THIS PERMANENT REPAIR HAS BEEN APPROVED VIA REF /2/ ETD & REF /4/ ANAC FORM AND IS CLASSIFIED AS MAJOR.
